# SDR REXA97069

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347AM
- Make and model: Saab SF340A
- Aircraft serial: 340A039
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, AUTO COARSEN LIGHT WENT OFF AND TAKEOFF ABORTED.  REMOVED AND REPLACED ALTERNATOR, OPS CHECK GOOD.  (M)
